MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO; STOPCOCK, I.V. SET
Catalog Number B33098
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 4" (10 cm) appx 0.40 ml, smallbore trifuse ext set w/3 microclave®, 3 clamps, rotating luer.One trifuse of the device was squirting saline during a flush.As additional information, when changing dressing pack for the patient, they also noticed blood backing into the tubing during the flush.There was no report of any human harm.
 
Additional Manufacturer Narrative
A photo was received from the customer showing the affected sample.No conclusions could be made from the photo.The reported complaint of backflow could not be confirmed.Without the return of the used sample a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a device history record review.

Brand Name
4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22019042
Report Number9617594-2025-00991
Device Sequence Number8733815
Product Code FMG
UDI-Device Identifier00887709006263
UDI-Public00887709006263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33098
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE SOLUTION, MFR UNK.; UNSPECIFIED DRESSING PACK, MFR UNK.
Patient SexUnknown